Translator Disclaimer
August 2018 Sums of possibly associated multivariate indicator functions: The Conway–Maxwell-Multinomial distribution
Joseph B. Kadane, Zhi Wang
Braz. J. Probab. Stat. 32(3): 583-596 (August 2018). DOI: 10.1214/17-BJPS355

Abstract

The Conway–Maxwell-Multinomial distribution is studied in this paper. Its properties are demonstrated, including sufficient statistics and conditions for the propriety of posterior distributions derived from it. An application is given using data from Mendel’s ground-breaking genetic studies.

Citation

Download Citation

Joseph B. Kadane. Zhi Wang. "Sums of possibly associated multivariate indicator functions: The Conway–Maxwell-Multinomial distribution." Braz. J. Probab. Stat. 32 (3) 583 - 596, August 2018. https://doi.org/10.1214/17-BJPS355

Information

Received: 1 July 2016; Accepted: 1 February 2017; Published: August 2018
First available in Project Euclid: 8 June 2018

zbMATH: 06930040
MathSciNet: MR3812383
Digital Object Identifier: 10.1214/17-BJPS355

Rights: Copyright © 2018 Brazilian Statistical Association

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.32 • No. 3 • August 2018
Back to Top